RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 2, Pages 181–196 (Mi izv3346)  

This article is cited in 5 scientific papers (total in 6 papers)

Quadrature formulas

S. M. Nikol'skii


Full text: PDF file (1238 kB)

Bibliographic databases:
Received: 04.10.1951

Citation: S. M. Nikol'skii, “Quadrature formulas”, Izv. Akad. Nauk SSSR Ser. Mat., 16:2 (1952), 181–196

Citation in format AMSBIB
\Bibitem{Nik52}
\by S.~M.~Nikol'skii
\paper Quadrature formulas
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 2
\pages 181--196
\mathnet{http://mi.mathnet.ru/izv3346}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=48508}
\zmath{https://zbmath.org/?q=an:0046.07104}


Linking options:
  • http://mi.mathnet.ru/eng/izv3346
  • http://mi.mathnet.ru/eng/izv/v16/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • Correction
      Izv. Akad. Nauk SSSR Ser. Mat., 1953, 17:1, 77


    This publication is cited in the following articles:
    1. A. A. Zhensykbaev, “Monosplines of minimal norm and the best quadrature formulae”, Russian Math. Surveys, 36:4 (1981), 121–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. M. Nikol'skii, “Aleksandrov and Kolmogorov in Dnepropetrovsk”, Russian Math. Surveys, 38:4 (1983), 41–55  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. B. D. Boyanov, “Optimal quadrature formulae”, Russian Math. Surveys, 60:6 (2005), 1035–1055  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    6. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:878
    Full text:383
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019